Input-output conditions for exponential trichotomy of dynamical systems

Authors

  • Adina Luminiţa Sasu West University of Timişoara, Romania
  • Bogdan Sasu West University of Timişoara, Romania

DOI:

https://doi.org/10.33993/jnaat372-893

Keywords:

evolution family, exponential trichotomy, integral equation
Abstract views: 188

Abstract

The aim of the paper is to provide new properties concerning the property of uniform exponential trichotomy on the real line. We obtain a characterization for uniform exponential trichotomy in terms of the solvability of an associated integral equation.

Downloads

Download data is not yet available.

References

Elaydi, S. and Hájek, O., Exponential trichotomy of differential systems, J. Math. Anal. Appl., 129, pp. 362-374, 1988, https://doi.org/10.1016/0022-247x(88)90255-7 DOI: https://doi.org/10.1016/0022-247X(88)90255-7

Elaydi, S. and Hájek, O., Exponential dichotomy and trichotomy of nonlinear differential equations, Differ. Integral Equ., 3, pp. 1201-1224, 1990. DOI: https://doi.org/10.57262/die/1379101988

Elaydi, S. and Janglajew, K., Dichotomy and trichotomy of difference equations, J. Differ. Equations Appl., 3, pp. 417-448, 1998. DOI: https://doi.org/10.1080/10236199708808113

Sacker, R. J. and Sell, G. R., Existence of dichotomies and invariant splittings for linear differential systems III, J. Differential Equations, 22, pp. 497-522, 1976, https://doi.org/10.1016/0022-0396(76)90043-7 DOI: https://doi.org/10.1016/0022-0396(76)90043-7

Sacker, R. J. and Sell, G. R., Dichotomies for linear evolutionary equations in Banach spaces, J. Differential Equations, 113, pp. 17-67, 1994, https://doi.org/10.1006/jdeq.1994.1113 DOI: https://doi.org/10.1006/jdeq.1994.1113

Sasu, A. L. and Sasu, B., Exponential dichotomy and admissibility for evolution families on the real line, Dynam. Contin. Discrete Impuls. Systems, 13, pp. 1-26, 2006. DOI: https://doi.org/10.1155/AAA/2006/31641

Sasu, B. and Sasu, A. L., Input-output conditions for the asymptotic behavior of linear skew-product flows and applications, Comm. Pure Appl. Math., 5, pp. 551-569, 2006, https://doi.org/10.3934/cpaa.2006.5.551 DOI: https://doi.org/10.3934/cpaa.2006.5.551

Sasu, B. and Sasu, A. L., Exponential trichotomy and p-admissibility for evolution families on the real line, Math. Z., 253, pp. 515-536, 2006, https://doi.org/10.1007/s00209-005-0920-8 DOI: https://doi.org/10.1007/s00209-005-0920-8

Sasu, A. L. and Sasu, B., Exponential trichotomy for variational difference equations, J. Differ. Equations Appl., in press., https://doi.org/10.1080/10236190802285118 DOI: https://doi.org/10.1080/10236190802285118

Downloads

Published

2008-08-01

How to Cite

Sasu, A. L., & Sasu, B. (2008). Input-output conditions for exponential trichotomy of dynamical systems. Rev. Anal. Numér. Théor. Approx., 37(2), 209–215. https://doi.org/10.33993/jnaat372-893

Issue

Section

Articles